Small-time global stabilization of the viscous Burgers equation with three scalar controls - Archive ouverte HAL Access content directly
Journal Articles Journal de Mathématiques Pures et Appliquées Year : 2021

Small-time global stabilization of the viscous Burgers equation with three scalar controls

Abstract

We construct explicit time-varying feedback laws leading to the global (null) stabilization in small time of the viscous Burgers equation with three scalar controls. Our feedback laws use first the quadratic transport term to achieve the small-time global approximate stabilization and then the linear viscous term to get the small-time local stabilization.
Fichier principal
Vignette du fichier
Burgers.pdf (686.17 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01723188 , version 1 (05-03-2018)

Identifiers

Cite

Jean-Michel Coron, Shengquan Xiang. Small-time global stabilization of the viscous Burgers equation with three scalar controls. Journal de Mathématiques Pures et Appliquées, 2021, 151 (9), pp.212-256. ⟨10.1016/j.matpur.2021.03.001⟩. ⟨hal-01723188⟩
716 View
637 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More